# SDR ASMF200408009

- Difficulty date: August 9, 2004
- Submitted: August 14, 2004
- Operation: Air carrier
- Aircraft: N806AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26273
- Aircraft time: 33,827 hours, 13,257 cycles
- Engine: Pwa PW2037
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Inoperative
- Location: Left
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED, AFTER ENGINE STARTED (LT ENGINE BLEED) LIGHT TURNED ON AND LT AIR CONDITIONING PACKAGE WAS INOPERATIVE.  ENGINE WAS ACCELERATED, BLEED SWITCH WAS RESEATED AND FAIL CONTINUE. ENGINE BLEED SWITCH WAS RESEATED AGAIN AND ENGINE WAS ACCELERATED, (LT ENGINE BLEED) LIGHT TURNED OFF AND LT AIR CONDITIONING PACKAGE WAS OPERATIVE IAW MM 36-10-00, TEST CORRECT.
